# SDR ASAA2018101526474

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 2,307 hours, 651 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ECAM AMBER MESSAGE IN FLIGHT:ANTI ICE ENG 2 VALVE CLOSED MESSAGE DURRING ICING CONDITIONS. GROUNDED - YES. ACCOMPLISHED ENG RUN. RESET ENG A/I VALVE DURING RUN. A/I SYSTEMS OPERATED NORMAL IAW AMM 73-29-00-740-803-A. A/C IS GOOD FOR SERVICE.
